RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 1(199), Pages 227–228 (Mi umn3376)  

This article is cited in 4 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Quasi-elliptic surfaces of type $K3$

A. N. Rudakov, I. R. Shafarevich


Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:1, 215–216

Bibliographic databases:

MSC: 14J28, 14J27, 14J50, 14J60
Received: 12.05.1977

Citation: A. N. Rudakov, I. R. Shafarevich, “Quasi-elliptic surfaces of type $K3$”, Uspekhi Mat. Nauk, 33:1(199) (1978), 227–228; Russian Math. Surveys, 33:1 (1978), 215–216

Citation in format AMSBIB
\Bibitem{RudSha78}
\by A.~N.~Rudakov, I.~R.~Shafarevich
\paper Quasi-elliptic surfaces of type~$K3$
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 1(199)
\pages 227--228
\mathnet{http://mi.mathnet.ru/umn3376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=476760}
\zmath{https://zbmath.org/?q=an:0383.14013|0404.14012}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 1
\pages 215--216
\crossref{https://doi.org/10.1070/RM1978v033n01ABEH002252}


Linking options:
  • http://mi.mathnet.ru/eng/umn3376
  • http://mi.mathnet.ru/eng/umn/v33/i1/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Rudakov, I. R. Shafarevich, “Supersingular $K3$ surfaces over fields of characteristic 2”, Math. USSR-Izv., 13:1 (1979), 147–165  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Iskovskikh, “Minimal models of rational surfaces over arbitrary fields”, Math. USSR-Izv., 14:1 (1980), 17–39  mathnet  crossref  mathscinet  zmath  isi
    3. S. P. Demushkin, A. I. Kostrikin, S. P. Novikov, A. N. Parshin, L. S. Pontryagin, A. N. Tyurin, D. K. Faddeev, “Igor' Rostislavovich Shafarevich (on his sixtieth birthday)”, Russian Math. Surveys, 39:1 (1984), 189–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S Edixhoven, “Open problems in Algebraic Geometry”, Bulletin des Sciences Mathématiques, 125:1 (2001), 1  crossref
    5. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:318
    Full text:115
    References:22
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020